arrow
Volume 25, Number 6
Previous Issue Next Issue

Ming Wang & Xiangrui Meng

J. Comp. Math., 25 (2007), pp. 631-644.

Preview Full PDF 1752 20265 Abstract

Y. S. Bhat & S. Moskow

J. Comp. Math., 25 (2007), pp. 645-660.

Preview Full PDF 1996 20586 Abstract

Zhenyue Zhang, Yuyang Qiu & Keqin Du

J. Comp. Math., 25 (2007), pp. 661-671.

Preview Full PDF 2026 21132 Abstract

El-Sayed M.E. Mostafa

J. Comp. Math., 25 (2007), pp. 672-689.

Preview Full PDF 1862 20212 Abstract

Yandong Jiao, Guidong Dai, Quandong Feng & Yifa Tang

J. Comp. Math., 25 (2007), pp. 690-696.

Preview Full PDF 1759 20540 Abstract

Xinghua Wang & Aimin Xu

J. Comp. Math., 25 (2007), pp. 697-704.

Preview Full PDF 1762 20572 Abstract

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718.

Preview Full PDF 1794 20323 Abstract

Ya Yan Lu

J. Comp. Math., 25 (2007), pp. 719-729.

Preview Full PDF 1895 20011 Abstract

Chunxiong Zheng

J. Comp. Math., 25 (2007), pp. 730-745.

Preview Full PDF 1876 19903 Abstract

J. Comp. Math., 25 (2007), pp. 746-747

Preview Full PDF 1815 23566 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard